# SDR QXEA0202050

- Difficulty date: November 19, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 2,127 hours, 1,641 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT AND RIGHT EJECTORS, RIGHT HAND LOWER CHECK VALVE, AND LEFT HAND UPPER CHECK VALVE TUBES CHAFED.  REPAIRED IAW HORIZON AIR EO R-28-82 "A".
